# SDR DALA2020010300029

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 54,910 hours, 23,646 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 6573174) WHEN MOVING FLAP LEVER 5-20 DEGREES RECEIVED (TE FLAP DISAGREE) MSG. C/W PROCREEDURE ALTN FLAP SELECTOR MOVED TO 20 DEGREES AND EICAS MSG EXTINGUISHED. CORRECTIVE ACTION: PERFORMED NO-GO ODI PROCEDURE FOR FLAP DISAGREE. FOUND FAULT 307. PERFORMED FIM 27-51 FIG 115 AND FIG 107.
